Free inverse semigroups.
Semigroup forum, Tome 5 (1972), pp. 262-269
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1972__5_133944,
author = {W.D. Munn},
title = {Free inverse semigroups.},
journal = {Semigroup forum},
pages = {262--269},
year = {1972},
volume = {5},
zbl = {0274.20076},
url = {http://geodesic.mathdoc.fr/item/SF_1972__5_133944/}
}
W.D. Munn. Free inverse semigroups.. Semigroup forum, Tome 5 (1972), pp. 262-269. http://geodesic.mathdoc.fr/item/SF_1972__5_133944/